# SDR AALA202511252082

- Difficulty date: November 23, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 101,211 hours, 12,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Elec Connector
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY PROXIMITY FLOOR LIGHTS INOP ROW 13DEGH TO 19DEGH. MAINTENANCE FOUND CONNECTOR AT 19DEGH DISCONNECTED AND BROKEN. MAINTENANCE REPLACED EMERGENCY LIGHT P1 CONNECTOR IAW SWPM 20-61-28.
